# SDR AALA201806149010

- Difficulty date: June 13, 2018
- Submitted: June 17, 2018
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 68,932 hours, 8,806 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. RIGHT HAND OUTBOARD AILERON SHOWS SIGNS OF CONDENSATION POSSIBLE DELAMINATION. ACCOMPLISHED EA 281529A. REPAIRED RIGHT HAND OUTBOARD AILERON PER SRM 57-60-01-1A-1 AND AARD 51-60-01-OG.
